advertisement
Question
Posted by: Ninja2 | 2010/12/08

Botox

I had botox. 2 weeks ago I have a stiff sore neck and headaches could this be a side effect and if so what should I do about it.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Ninja 2, thank you for the question.

Headaches after the use of Botox has been reported but typically is mild and transient and should last between 2 (typically) to 10 (rare) days. They subside by themselves but may need Paracetamol or a Stopayne equivalent. I have not seen any studies linking a stiff or sore neck with Botox but this may be dependent on where you were injected.

considering that the headache and stiff neck has lasted for 2 weeks my advice would be to consult the doctor that administered the Botox so that he or she can examine you thoroughly and if necessary refer you to a specialist to exclude other causes as the onset of the discomfort you are experiencing may be coincidental.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anti-ageing expert | 2010/12/11

Hi Ninja 2, thank you for the question.

Headaches after the use of Botox has been reported but typically is mild and transient and should last between 2 (typically) to 10 (rare) days. They subside by themselves but may need Paracetamol or a Stopayne equivalent. I have not seen any studies linking a stiff or sore neck with Botox but this may be dependent on where you were injected.

considering that the headache and stiff neck has lasted for 2 weeks my advice would be to consult the doctor that administered the Botox so that he or she can examine you thoroughly and if necessary refer you to a specialist to exclude other causes as the onset of the discomfort you are experiencing may be coincidental.

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement